# SDR LR7A2020092102642

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 66,994 hours, 33,748 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 3588005
- Part serial: RS30995
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING ON SCHEDULED FLIGHT, NLG UNSAFE INDICATION.  VERIFIED VISUALLY DOWN AND LOCKED.  FOUND WIRE NR 2 ON UPLOCK SWITCH BROKEN.  REMOVED AND REPLACED UPLOCK SWITCH FOR BROKEN WIRES AND PHYSICAL DAMAGE.  LEAK CHECKS, ADJUSTMENTS, RETRACTION/EXTENSION CHECKS GOOD.  EMERGENCY EXTENSION CHECKS GOOD, IAW SMP581 CH 32-30.
